# SDR DL72S990486

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411DA
- Make and model: Boeing 727232
- Aircraft serial: 21223
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651766351
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 600 FRAME BELOW THE CARGO FLOOR AT STR 28R WAS FOUND CORRODED.  THE UPPER FRAME OF THE LOWER LOBE CTR FRAME SECTION AND SOME EXISTING REPAIRS WERE ALSO FOUND CORRODED.  REPAIRED PER ERA 332893-14, REV A.
